# SDR QXEA200701041

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,634 hours, 28,321 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 7G773
- Part serial: 367PHHYD2
- Condition: Malfunctioned
- Location: Hyd Pump
- Part time: 5,361 hours, 7,850 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MFR FLIGHT NR 2080 -  NR 2 ENGINE HYDRAULIC PUMP CAUTION ON TAKEOFF BETWEEN 50-70 KTS.  REPLACED NR 2 ENGINE DRIVEN PUMP LOW PRESSURE SWITCH.  GROUND RAN NR 2 ENGINE.  OPERATIONAL AND LEAK CHEK GOOD.  AIRCRAFT RETURNED TO SERVICE.
